# SDR FDEA202106071452

- Difficulty date: June 7, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 43,843 hours, 18,018 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D Y1456 SEAT TRACK CROWN GOUGE AT FR66 12.5"   ACCOMPLISHED THE SEAT TRACK REPAIR I.A.W. A300-600 SRM SUPPLEMENT 53-10-16-201,   PARA.   5, FIG. 202, P. 209-214.
